MAUDE Adverse Event Report: AESCULAP AG AESCULAP AEOS; DIGITAL SURGICAL MICROSCOPE

AESCULAP AG AESCULAP AEOS; DIGITAL SURGICAL MICROSCOPE
Model Number PV010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a aesculap aeos (part # pv010) was being setup for product display.According to the complainant, the aeos unit was setup in a hotel conference center to display to local surgeons.Reportedly, during setup two (2) hardware issues were observed: the wheel of the system was broken; right hand control was loose.No patient involvement.Although requested, additional information has not been made available.The malfunction is filed under aag reference xc (b)(4).Associated medwatch-reports: 9610612-2021-00275 ((b)(4)).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file.No malfunction or serious injury.

Brand Name
AESCULAP AEOS
Common Device Name
DIGITAL SURGICAL MICROSCOPE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11628140
Report Number9610612-2021-00276
Device Sequence Number16899303
Product Code FSO
UDI-Device Identifier04046955206742
UDI-Public4046955206742
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV010
Device Catalogue NumberPV010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1